# SDR SWAA2020082711847

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 28,473 hours, 12,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VAPOR BARRIER IN WHEEL WELL RIGHT SIDE HAS CRACK BETWEEN RBL 31.83 AND 40.00 7.75 INCHES. REPETITIVE ACTION REQUIRED: STOP DRILLED AND TAPED CRACK PER SRM 57-10-10-1A-2 REQUIRES REINSPECT EVERY 1200 FLIGHT CYCLES.
